Volume 56, Number 2, October 2001
|Page(s)||193 - 199|
|Section||The physics of elementary particles and fields|
|Published online||01 December 2003|
Topological excitations of D-dimensional conformal nonlinear σ-models
L. D. Landau Institute - Kosyghin Str. 2, Moscow 117334, Russia and
Max Planck Institute - Nothnitzer Str. 38, Dresden, Germany
Accepted: 23 July 2001
Conformal nonlinear σ-models (NSM) are constructed in arbitrary D-dimensional spaces. For odd D they are always nonlocal. It is shown that the conformal NSM on spaces with have topological solutions of "hedgehog" and "anti-hedgehog" types with logarithmic energies. For spaces with they have also topological excitations of instanton type with finite energies. The possible interesting manifolds are discussed.
PACS: 11.10.Kk – Field theories in dimensions other than four / 11.27.+d – Extended classical solutions; cosmic strings, domain walls, texture / 11.25.Hf – Conformal field theory, algebraic structures
© EDP Sciences, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.